# SDR SWAA2018010318812

- Difficulty date: December 29, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 20,565 hours, 8,643 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 411A3230
- Condition: Unsecure
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE OVERWING EMERGENCY "EXIT" SIGN LENS FELL OFF.  INSTALLED LENS PER SIP.
